Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Intrinsic algebras on the torus


Authors: K. de Leeuw and H. Mirkil
Journal: Trans. Amer. Math. Soc. 81 (1956), 320-330
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9947-1956-0077902-X
MathSciNet review: 0077902
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [C] Chevalley 1. On the theory of local rings, Ann. of Math. vol. 44 (1943) pp. 690-708. MR 0009603 (5:171d)
  • [H] Mirkil 1. The work of Silov on commutative semi-simple banach algebras, Mathematics Department, University of Chicago, 1952, mimeographed.
  • [G] E. Šilov 1. Homogeneous rings of functions, Amer. Math. Soc. Translation no. 92, from Uspehi Matem. Nauk N.S. vol. 6, no. 1 (41) (1951) pp. 91-137. MR 0042617 (13:139c)
  • [2] Rings of type $ {\text{C}}$, Doklady N.S. vol. 66 (1949) pp. 813-816. MR 0030705 (11:39c)
  • [3] Vectorially-smooth functions, Uspehi Matem. Nauk N.S. vol. 6, no. 5 (45) (1951) pp. 176-184. MR 0050734 (14:374e)
  • [4] On decomposition of a commutative normed ring in a direct sum of ideals. Mat. Sbornik N.S. vol. 32 (74) (1953) pp. 353-364. MR 0054177 (14:884b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0077902-X
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society